MAUDE Adverse Event Report: ZIMMER GMBH NCB PP DIS FEM PLT R9H L238MM; IMPLANT, TRAUMA

ZIMMER GMBH NCB PP DIS FEM PLT R9H L238MM; IMPLANT, TRAUMA
Catalog Number 02.03264.009
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was that a patient was admitted for a subsequent femoral fracture, previously treated with an ncb pp distal femoral plate.Both the femur and the distal plate were fractured.The plate was removed, and a new one was inserted.The fractured plate will be sent for examination.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: country report source: poland.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6.The cmp was confirmed.Visual examination of the returned product identified signs of use with some gouges on the edge of the plate, discoloration on the top side near the screw and on the bottom side of the plate near the fracture as well.There are also scratches on the top side and edge of the plate.The plate has fractured at the 14th hole location.There is also a blue screw inserted in hole 31 of the plate.Optical images of the device fracture surface exhibited faint beach marks and river lines, suggesting that the fracture was suspected to have initiated due to fatigue, although not clearly evident, and transitioned into overload mode of failure.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Due to insufficient product information, the compatibility of the involved products could not be verified.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Medical records were not provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
NCB PP DIS FEM PLT R9H L238MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23394443
Report Number0009613350-2025-00805
Device Sequence Number18645688
Product Code HRS
UDI-Device Identifier00889024297555
UDI-Public(01)00889024297555(11)241008(10)3213089
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number02.03264.009
Device Lot Number3213089
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/23/2025
03/30/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/13/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown